# SDR ASOA2016062715121

- Difficulty date: June 27, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER SKIN OF THE PAX DOOR WAS FOUND TO BE CRACKED WHEN THE FWD RISOR PANEL WAS REMOVED.  REPAIRED IAW  REO 690-52-11-380.
